American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 220 found      Go to page: < 2 3 4 5 6 7 8

[121] Ewa Damek. An area theorem for a one-dimensional semidirect extension of homogeneous groups . Proc. Amer. Math. Soc. 104 (1988) 1279-1283. MR 969058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] David Scott and Alladi Sitaram. Some remarks on the Pompeiu problem for groups . Proc. Amer. Math. Soc. 104 (1988) 1261-1266. MR 931747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Jolanta Długosz. Convolution operators on groups and multiplier theorems for Hermite and Laguerre expansions . Proc. Amer. Math. Soc. 102 (1988) 919-924. MR 934868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Jacek M. Cygan and Leonard F. Richardson. Global solvability on compact nilmanifolds of three or more steps . Trans. Amer. Math. Soc. 301 (1987) 343-373. MR 879578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Kenneth I. Gross and Donald St. P. Richards. Special functions of matrix argument. I. Algebraic induction, zonal polynomials, and hypergeometric functions . Trans. Amer. Math. Soc. 301 (1987) 781-811. MR 882715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] B. E. Blank. Knapp-Wallach Szeg\H o integrals. II. The higher parabolic rank case . Trans. Amer. Math. Soc. 300 (1987) 49-59. MR 871664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Michael E. Taylor. Spinors. Math. Surveys Monogr. 22 (1986) 246-267.
Book volume table of contents
View Article: PDF

[128] Michael E. Taylor. $\mathrm {SL}(2, {\bf C})$ and more general Lorentz groups. Math. Surveys Monogr. 22 (1986) 204-225.
Book volume table of contents
View Article: PDF

[129] Michael E. Taylor. The symplectic group and the metaplectic group. Math. Surveys Monogr. 22 (1986) 235-245.
Book volume table of contents
View Article: PDF

[130] Michael E. Taylor. Noncommutative Harmonic Analysis. Math. Surveys Monogr. 22 (1986) MR MR852988.
Book volume table of contents

[131] Michael E. Taylor. Nilpotent Lie groups. Math. Surveys Monogr. 22 (1986) 152-162.
Book volume table of contents
View Article: PDF

[132] Michael E. Taylor. Groups of conformal transformations. Math. Surveys Monogr. 22 (1986) 226-234.
Book volume table of contents
View Article: PDF

[133] Michael E. Taylor. The unitary group. Math. Surveys Monogr. 22 (1986) 87-103.
Book volume table of contents
View Article: PDF

[134] Michael E. Taylor. Some basic concepts of Lie group representation theory. Math. Surveys Monogr. 22 (1986) 1-41.
Book volume table of contents
View Article: PDF

[135] Michael E. Taylor. The Heisenberg group. Math. Surveys Monogr. 22 (1986) 42-86.
Book volume table of contents
View Article: PDF

[136] Michael E. Taylor. Semisimple Lie groups. Math. Surveys Monogr. 22 (1986) 268-286.
Book volume table of contents
View Article: PDF

[137] Michael E. Taylor. Harmonic analysis on spheres. Math. Surveys Monogr. 22 (1986) 128-142.
Book volume table of contents
View Article: PDF

[138] Michael E. Taylor. $\mathrm {SL}(2, R)$. Math. Surveys Monogr. 22 (1986) 177-203.
Book volume table of contents
View Article: PDF

[139] Michael E. Taylor. Compact Lie groups. Math. Surveys Monogr. 22 (1986) 104-127.
Book volume table of contents
View Article: PDF

[140] Michael E. Taylor. Induced representations, systems of imprimitivity, and semidirect products. Math. Surveys Monogr. 22 (1986) 143-151.
Book volume table of contents
View Article: PDF

[141] Michael E. Taylor. Harmonic analysis on cones. Math. Surveys Monogr. 22 (1986) 163-176.
Book volume table of contents
View Article: PDF

[142] Mogens Flensted-Jensen. Analysis on Non-Riemannian Symmetric Spaces. CBMS Regional Conference Series in Mathematics 61 (1986) MR MR837420.
Book volume table of contents

[143] The Discrete Series for a Semisimple Symmetric Space. CBMS Regional Conference Series in Mathematics 61 (1986) 61-68.
Book volume table of contents
View Article: PDF

[144] The Noncompact Riemannian Form $X^r$ of a Semisimple Symmetric Space $X$. CBMS Regional Conference Series in Mathematics 61 (1986) 25-32.
Book volume table of contents
View Article: PDF

[145] Structure and Classification of Symmetric Spaces. CBMS Regional Conference Series in Mathematics 61 (1986) 1-12.
Book volume table of contents
View Article: PDF

[146] Harmonic Analysis on Semisimple Symmetric Spaces. CBMS Regional Conference Series in Mathematics 61 (1986) 13-24.
Book volume table of contents
View Article: PDF

[147] The $H^d$-Orbits on the Boundary and the Corresponding Representations of $G$. CBMS Regional Conference Series in Mathematics 61 (1986) 43-48.
Book volume table of contents
View Article: PDF

[148] The Poisson Transform on a Symmetric Space of the Noncompact Type. CBMS Regional Conference Series in Mathematics 61 (1986) 33-42.
Book volume table of contents
View Article: PDF

[149] Representations Related to the Closed $H^d$-Orbits. CBMS Regional Conference Series in Mathematics 61 (1986) 49-60.
Book volume table of contents
View Article: PDF

[150] A Few Final Remarks. CBMS Regional Conference Series in Mathematics 61 (1986) 69-72.
Book volume table of contents
View Article: PDF


Results: 121 to 150 of 220 found      Go to page: < 2 3 4 5 6 7 8


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia